# SDR CHQA20130724187

- Difficulty date: July 24, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 26,031 hours, 21,617 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,806 hours, 23,673 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 0813
- Condition: Inoperative
- Location: Lg Extension/Ret
- Part time: 22,249 hours, 19,576 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT AND THAT THE LANDING GEAR HANDLE WAS STUCK IN DOWN POSITION.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  THE ACFT WAS FOUND SAFE FOR FERRY FLIGHT.  SDF MX REPLACED THE LANDING CONTROL LEVER.  OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
